# SDR CALA2021101401861

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 99,142 hours, 13,247 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 210056
- Condition: None
- Location: M33097
- Stage of operation: IN
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING DEEP-CYCLE, FOUND R2 DOOR FWD EMERGENCY LT BATTERY PACK M33097 CAN NOT OPERATE FOR A MINIMUM OF 15 MINUTES REF TO HAECO NON-ROUTINE NO. 9459827, SPEC NO. B777-33-3-7019. PERFORMED BY EMP V903686, REPLACED R2 DOOR FWD EMERGENCY LT BATT ERY PACK M33097, PERFORMED INSTALLATION TEST FOUND NORMAL REF AM M 33-51-06-960-802 REV 92A. IDT BY EMP V905446.
